# SDR UALA2013010400056

- Difficulty date: January 3, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 66,643 hours, 9,383 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Condition: Leaking
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE PYLON DRAIN LEAKING FUEL ON ARRIVAL 663-02.  REPLACED 2 EA PACKING FOR ENGINE TO PYLON FUEL STRUT PLUMBING, REF IPC 28-22-51-002A ITEM NR 1 45, LEAK CHECK ACCOMPLISHED REF MM 28-22-94, NO LEAKS NOTED.
